Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 344, NWS Tallahassee, FL

July 30, 20124 counties in Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 30, 2012, 2:39 PM CDT for 4 counties in Florida. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2012, 2:39 PM CDT (19:39 UTC)
Expired
Jul 30, 2012, 3:45 PM CDT
In force
66 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Bay County, FL, Calhoun County, FL, Gulf County, FL, Liberty County, FL

The radar

The Eglin Afb radar (KEVX), 87 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 3:00 PM CDTTSTM WND DMGOverstreet, FLPOWER LINE DOWN IN OVERSTREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.7 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2012-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3159 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2012-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3159 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
518 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

719 
WUUS52 KTAE 301939
SVRTAE
FLC005-013-045-077-302045-
/O.NEW.KTAE.SV.W.0344.120730T1939Z-120730T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
239 PM CDT MON JUL 30 2012

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LIBERTY COUNTY IN FLORIDA...
  SOUTHEASTERN BAY COUNTY IN THE PANHANDLE OF FLORIDA...
  CALHOUN COUNTY IN THE PANHANDLE OF FLORIDA...
  NORTHWESTERN GULF COUNTY IN THE PANHANDLE OF FLORIDA...

* UNTIL 345 PM CDT/445 PM EDT/

* AT 234 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  14 MILES WEST OF BLOUNTSTOWN TO 8 MILES SOUTHWEST OF TYNDALL AFB...
  OR ALONG A LINE EXTENDING FROM FRINK TO 7 MILES SOUTH OF BEACON    
  BEACH...AND MOVING EAST AT 20 MPH.  POWER LINES HAVE BEEN BLOWN    
  DOWN IN PANAMA CITY.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MEXICO BEACH AND PORT ST. JOE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.

&&

LAT...LON 2983 8532 2987 8537 2985 8539 2981 8540
      2981 8543 2986 8542 2988 8540 2988 8536
      2990 8537 2994 8541 2996 8551 3007 8563
      3051 8529 3041 8481 2977 8530
TIME...MOT...LOC 1939Z 286DEG 18KT 3041 8526 3000 8566

$$

42-DVD
1 follow-up statement
460 
WWUS52 KTAE 302009
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
409 PM EDT MON JUL 30 2012

FLC005-302019-
/O.CAN.KTAE.SV.W.0344.000000T0000Z-120730T2045Z/
BAY FL-
309 PM CDT MON JUL 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BAY COUNTY IS
CANCELLED...

LAT...LON 2983 8532 2987 8537 2985 8539 2981 8540
      2981 8542 2986 8542 2988 8540 2988 8536
      2992 8539 3038 8539 3051 8529 3041 8481
      2977 8530
TIME...MOT...LOC 2009Z 291DEG 30KT 3036 8507 2988 8534

$$

FLC013-045-077-302045-
/O.CON.KTAE.SV.W.0344.000000T0000Z-120730T2045Z/
CALHOUN FL-GULF FL-LIBERTY FL-
309 PM CDT MON JUL 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM
CDT/445 PM EDT/ FOR NORTHWESTERN LIBERTY COUNTY IN FLORIDA...AND
NORTHWESTERN GULF AND CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA...

AT 307 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SHARPSTOWN TO SAINT JOE BEACH...MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HUGH
CREEK...HIGHLAND VIEW...CHIPOLA CUTOFF...HONEYVILLE...MILLTOWN...
ESTIFFANULGA...BRISTOL...PORT ST. JOE...OAK GROVE...RED HILL...
LEWIS...WOODS...ORANGE...DALKEITH AND WHITE CITY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING AWAY FROM WINDOWS.

&&

LAT...LON 2983 8532 2987 8537 2985 8539 2981 8540
      2981 8542 2986 8542 2988 8540 2988 8536
      2992 8539 3038 8539 3051 8529 3041 8481
      2977 8530
TIME...MOT...LOC 2009Z 291DEG 30KT 3036 8507 2988 8534

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 10:10 AM CDT, 4 hours 29 minutes earlier.

Area forecast discussion, Jul 30, 10:10 AM CDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1110 AM EDT Mon Jul 30 2012

...Isolated strong to severe thunderstorms possible today...

.NEAR TERM...[Thru This Aftn]...This mornings sounding came in
really unstable with 4069 cape and a PWAT of 2.1 inches.  Today's
sounding is similar to last Wednesday sounding except that water
vapor loop shows PVA lobe sagging south into the Florida Panhandle
with sharp dry line boundary across Alabama extending northeast into
Central Georgia and into the Carolinas. With todays convective
temperature of 83F compared to Wednesdays 92F, we expect a much
earlier start but similar strength storms.  South of this boundary,
convection is already firing up in the very unstable moist area.
Lines of east-west convection will be attempting to sag
southsoutheast under prevailing northwesterly flow, outflow
boundaries and seabreeze effects may stall or even backbuild
convection back to the north.  However, individual Storm motion will
be to the east today.  A major challenge to the forecast will be the
collision of the convection associated with the upper level features
sagging south, combined with outflow boundaries and seabreeze
impacts could create situations for copious accumulation of rainfall
and localized flooding. Beyond that there is the potential for
isolated severe storms over the Panhandle west of the Apalachicola
River possibly extending in extreme southern portions of Southeast
Alabama.

&&
.AVIATION...
Very moist conditions generated MVFR to IFR conditions this morning
at the Aerodromes, however all sites are now VFR.  Expecting a very
active thunderstorm day today.

&&
.MARINE...
No changes to forecast issued last night.  Thunderstorms are already
very active along the near coastal sections from the Panhandle to
the Florida Big Bend.

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...None.
GA...None.
FL...None.
GM...None.

&&

BLOCK
Hazardous weather outlook, Jul 30, 3:45 AM CDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
445 AM EDT MON JUL 30 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-310845-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
445 AM EDT MON JUL 30 2012 /345 AM CDT MON JUL 30 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

...ISOLATED SEVERE THUNDERSTORMS POSSIBLE TODAY...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP
TODAY...ESPECIALLY SOUTH AND EAST OF A LINE FROM ABOUT DOTHAN TO
ALBANY. SOME OF THESE STORMS MAY BECOME STRONG TO SEVERE...WITH
WIND GUSTS FROM 40 TO 60 MPH AND DIME TO QUARTER SIZE HAIL. AN
ISOLATED...BRIEF TORNADO CAN NOT BE RULED OUT. LOCALIZED FLOODING
WILL ALSO BE POSSIBLE...MAINLY IN URBAN AND LOW LYING AREAS THAT
RECEIVE A LOT OF RAIN IN A SHORT TIME. OTHERWISE...THE MOST COMMON
THREAT FROM TODAYS STORMS WILL BE FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

...SLIGHT CHANCE OF SEVERE THUNDERSTORMS AGAIN ON TUESDAY...

CONDITIONS APPEAR FAVORABLE FOR A MORE ORGANIZED SEVERE STORM
THREAT ON TUESDAY OR TUESDAY NIGHT THAN WHAT WE NORMALLY HAVE ON A
TYPICAL SUMMER DAY. THE MAIN THREAT WILL BE DAMAGING WIND
GUSTS...BUT DETAILS ARE NOT CLEAR AT THIS TIME. STAY TUNED FOR
UPDATES. OTHERWISE...A MORE SEASONAL SUMMERTIME PATTERN IS LIKELY
TO RETURN WEDNESDAY...WITH SCATTERED MAINLY AFTERNOON AND EVENING
THUNDERSTORMS...AND LESS OF A CHANCE FOR ORGANIZED SEVERE STORMS.

.SPOTTER INFORMATION STATEMENT...

WHILE WIDESPREAD SPOTTER ACTIVATION MAY NOT BE NEEDED TODAY...THERE
IS A GOOD CHANCE THAT ADVISORIES AND WARNINGS WILL BE
ISSUED...ESPECIALLY THIS AFTERNOON AND EVENING. SPOTTERS SHOULD
CONSIDER THEMSELVES ACTIVATED IF A WATCH...WARNING...OR ADVISORY
IS ISSUED FOR YOUR AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER

In the hours before

Special weather statement, Jul 30, 11:13 AM CDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1213 PM EDT MON JUL 30 2012

FLZ019-028-029-034-128-134-301715-
INLAND DIXIE FL-LAFAYETTE FL-MADISON FL-INLAND TAYLOR FL-COASTAL
TAYLOR FL-COASTAL DIXIE FL-
1213 PM EDT MON JUL 30 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR DIXIE...
LAFAYETTE...MADISON AND TAYLOR COUNTIES...

* UNTIL 115 PM EDT

AT 1210 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED
NUMEROUS STRONG THUNDERSTORMS OVER TAYLOR...LAFAYETTE...MADISON
AND DIXIE COUNTIES...MOVING SOUTHEAST AT 15 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH SOME OF THESE STORMS.

THESE STORMS ARE ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS
WHICH MAY REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.

LAT...LON 2982 8293 2961 8296 2959 8293 2935 8306
      2933 8307 2933 8311 2968 8343 2980 8360
      2990 8367 2997 8379 2996 8383 3007 8399
      3030 8380 3030 8322 3018 8324 3012 8322
      3009 8307 2995 8292 2986 8287
TIME...MOT...LOC 1611Z 287DEG 11KT 3000 8325

22-BARRY
Special weather statement, Jul 30, 12:16 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
116 PM EDT MON JUL 30 2012

FLZ028-029-034-128-134-301815-
INLAND DIXIE FL-LAFAYETTE FL-INLAND TAYLOR FL-COASTAL TAYLOR
FL-COASTAL DIXIE FL-
116 PM EDT MON JUL 30 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR DIXIE...LAFAYETTE
AND TAYLOR COUNTIES...

* UNTIL 215 PM EDT

AT 115 PM EDT...THE NATIONAL WEATHER SERVICE CONTINUES TO DETECT
NUMEROUS STRONG THUNDERSTORMS OVER TAYLOR...LAFAYETTE...MADISON
AND DIXIE COUNTIES...MOVING SOUTHEAST AT 10 TO 15 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH SOME OF THESE STORMS.

THESE STORMA ARE ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS
WHICH MAY REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.

LAT...LON 2928 8315 2942 8324 2942 8329 2947 8332
      2950 8341 2965 8342 2973 8358 2981 8360
      2988 8365 2997 8379 2996 8383 3006 8396
      3010 8396 3026 8383 3024 8324 3012 8322
      3009 8307 2996 8293 2933 8307 2932 8314
TIME...MOT...LOC 1716Z 283DEG 12KT 3008 8328

22-BARRY
Local storm report, Jul 30, 1:31 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
231 PM EDT MON JUL 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     TSTM WND DMG     1 SE KNOX HILL          30.63N 85.94W
07/30/2012                   WALTON             FL   LAW ENFORCEMENT

            TREE BLOCKING SR-81 APPROX 5 MILES SOUTH OF HOLMES COUNTY
            BORDER.

&&

HARRIGAN
Local storm report, Jul 30, 1:47 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
247 PM EDT MON JUL 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     1 WNW HICKORY HILL      30.82N 85.93W
07/30/2012                   HOLMES             FL   LAW ENFORCEMENT

            TREE DOWN ALONG COUNTY RD 181 JUST NORTH OF HICKORY MILL
            RD.

&&

HARRIGAN
Local storm report, Jul 30, 2:33 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
333 PM EDT MON JUL 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     TSTM WND DMG     ESE PANAMA CITY         30.17N 85.66W
07/30/2012                   BAY                FL   LAW ENFORCEMENT

            POWER LINES DOWN AT THE INTERSECTION OF W. 13TH STREET
            AND GRACE AVENUE.

&&

HARRIGAN
Local storm report, Jul 30, 2:36 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
336 PM EDT MON JUL 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     2 SE PANAMA CITY        30.15N 85.64W
07/30/2012                   BAY                FL   LAW ENFORCEMENT

            POWER LINES DOWN ALONG HARRIS DR.

&&

HARRIGAN

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 7:59 AM CDTSpecial Weather StatementTAEFranklin, Gulf61 min
Jul 30, 9:39 AM CDTSpecial Weather StatementTAEBay, Franklin, Gulf, Wakulla51 min
Jul 30, 9:43 AM CDTSpecial Marine WarningTAE62 min
Jul 30, 10:55 AM CDTSpecial Weather StatementTAECalhoun, Gadsden, Jefferson, Leon, Liberty, Wakulla65 min
Jul 30, 11:13 AM CDTSpecial Weather StatementTAEDixie, Lafayette, Taylor62 min
Jul 30, 11:59 AM CDTSpecial Marine WarningTAE61 min
Jul 30, 12:16 PM CDTSpecial Weather StatementTAEDixie, Lafayette, Taylor59 min
Jul 30, 12:32 PM CDTSevere Thunderstorm WarningTAEDixie43 min
Jul 30, 12:45 PM CDTSevere Thunderstorm WarningTAEWalton45 min
Jul 30, 12:54 PM CDTSevere Thunderstorm WarningTAEHolmes, Walton, Washington51 min
Jul 30, 1:12 PM CDTSevere Thunderstorm WarningTAEBay, Walton, Washington63 min
Jul 30, 1:30 PM CDTSevere Thunderstorm WarningTAEWalton45 min
Jul 30, 1:44 PM CDTSpecial Marine WarningTAE106 min
Jul 30, 1:47 PM CDTSevere Thunderstorm WarningTAEBay, Calhoun, Gulf, Walton, Washington58 min
Jul 30, 2:09 PM CDTSevere Thunderstorm WarningTAEWalton51 min
Jul 30, 3:12 PM CDTSpecial Marine WarningTAE2 hr
Jul 30, 3:49 PM CDTSevere Thunderstorm WarningTAELiberty31 min
Jul 30, 3:54 PM CDTSevere Thunderstorm WarningTAECalhoun, Liberty26 min
Jul 30, 4:28 PM CDTSevere Thunderstorm WarningTAEWalton12 min
Jul 30, 6:12 PM CDTSpecial Weather StatementTAEJefferson48 min
Jul 30, 6:50 PM CDTSevere Thunderstorm WarningTAEJefferson, Leon40 min
Jul 30, 6:55 PM CDTSevere Thunderstorm WarningTAEHolmes, Walton50 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.